Please use this identifier to cite or link to this item:
https://repository.cihe.edu.hk/jspui/handle/cihe/2698
Title: | Chaotic attitude oscillations of a satellite filled with a rotating ellipsoidal mass of liquid subject to gravity-gradient torques |
Author(s): | Leung, Andrew Yee Tak |
Author(s): | Kuang, J. Tan, S. |
Issue Date: | 2004 |
Publisher: | AIP Publishing |
Journal: | Chaos: An Interdisciplinary Journal of Nonlinear Science |
Volume: | 14 |
Issue: | 1 |
Start page: | 111 |
End page: | 117 |
Abstract: | The Hamiltonian equations of a liquid-filled satellite subject to gravity-gradient torques in terms of the generalized Deprit variables are established for applying the Melnikov theory formally. The heteroclinic orbits of the torque-free symmetric liquid-filled satellite are found. A criterion for the heteroclinic transversal intersections at the onset of chaotic attitude is formulated using Melnikov’s integral. The results from the Melnikov theory are crosschecked with simulation. |
URI: | https://repository.cihe.edu.hk/jspui/handle/cihe/2698 |
DOI: | 10.1063/1.1629171 |
CIHE Affiliated Publication: | No |
Appears in Collections: | CIS Publication |

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.